MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P13-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P13-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515060
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # unknown.Batch # unknown.It was reported by customer that they noticed a hair or fiber that was imbedded into device between the port and the white plastic surrounding it.Verbatim: the tech attached the protector to the vial but when she went to use it, she noticed a hair or fiber that was imbedded into device (between the port and the white plastic surrounding it).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr 10363035 follow up mdr for device evaluation: one photo was provided to our quality team for investigation.Upon visually inspecting the photo, a hair was observed on the membrane.A device history review was performed for the suspected lots 2306401, 2304402, 2207601, 2307403, and 2310402, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Manufacturing for this product is performed in a clean room which is kept under a positive pressure to reduce the chance of foreign matter.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.All individuals are required to follow proper gowning procedures before entering the room, including hair protection.While we could not identify a direct issue, the root cause of this incident is due to personnel not following the proper gowning procedure.A project has been initiated to reduce any foreign material within our products.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.

Brand Name
PROTECTOR P13-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19604230
Report Number3003152976-2024-00367
Device Sequence Number7326684
Product Code ONB
UDI-Device Identifier00382905150609
UDI-Public(01)00382905150609
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515060
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown